# SDR DL73K980113

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Stuck Open
- Location: Nr 1 Pack
- Component: 32194211
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED, DENSE ACRID SMOKE IN CAB AFTER T/O.  SMOKE CONCENTRATED FROM ROWS 4 TO 10.  DENSE FROM 4 FT ABOVE FLOOR TO CEILING CAB LIGHTS WERE LOW.  SMOKE APPEARED TO BE GREY OR WHITE.  CHANGED LT 35 DEGREE VLV AND SENSOR.  RUN UP BOTH PACKS WITH ENGINE.  FOUND SYSTEM NORMAL.
